# SDR A6WA2019052346627

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,444 hours, 34,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Post
- Part number: 601R32208155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

409+128 VERTICAL POST AT BL18 LEFT SIDE IS CRACKED AT JOGGLE ON BOTH INBOARD AND OUTBOARD SIDES IN THE AFT RADIUS OF UPPER POST AREA  REMOVED AND REPLACED BOTH INBOARD AND OUTBOARD VERTICAL POST AT 409+128 LBL 19 IAW REO# 601R-53-41-889.
